advertisement
Question
Posted by: Talulah | 2010/08/12

I threw up my Acnetane

...about 25 mins after taking it this morn, with breakfast. Shd I have taken another dose? I am on 30mg/day.


thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi

In my opinion no additional dose would be needed as a reasonable percentage of the meds would have been absorbed.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/08/13

Hi

In my opinion no additional dose would be needed as a reasonable percentage of the meds would have been absorbed.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement